I've been put on venlafaxine for my severe hot flushes but also,they have took me of my antitipresents as this is meant 2 be 1 as well? I've only been put on 75mg 1 per day,I can't get HRT because I'm in high risk so can anybody please tell me if these r gonna work ,as in sweats flushes plus mental health issues,I'm manic depressive. Please any info would be much appreciated . Thank
Is your doctor aware of your BP diagnosis? In a few users antidepressants (yes, venlafaxine/Effexor is a SSNRI class antidepressant) can aggravate or precipitate hypo/hypermanic episodes.
Too bad that it did that to me because otherwise it was a wonderful drug that worked like a charm.
Best wishes to you! I hope this will give you relief too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2013 • 1 answer
Posted 31 Jan 2016 • 1 answer
Posted 9 Jun 2016 • 0 answers
Posted 24 Jun 2016 • 0 answers
Posted 8 Dec 2016 • 1 answer